# SDR SWAA2024022650382

- Difficulty date: February 9, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ON INTERCOSTAL AT STA 380-400; BL0; WL208<[01] PARTIAL STEP 1;[02] PARTIAL STEP 1; COMPLETED STEP 2;[03] VERIFIED STEP 2 COMPLETE.;[04] VERIFIED ITEM 1 IN PARTIAL.;[05] REMOVED AND REPLACED SUPPORT ANGLE STA 380-400; BL0; WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG# 143A5400.;[06] VERIFIED STEP 1 COMPLETE.;[07] VERIFIED ALL STEPS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
